# SDR CALA2011031500138

- Difficulty date: November 13, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N73299
- Make and model: Boeing 737824
- Aircraft serial: 34005
- Aircraft time: 17,398 hours, 5,954 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3201
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 4 INCH ROUND DENT FOUND FORWARD OF AFT LAV SERVICE HATCH  BELOW WINDOWS 6+7 FORWARD OF REAR MOST WINDOW 6 FOOT FORWARD OF HATCH, AS APPROX 6 INCHES OFF OF GROUND.  REPAIRED AS PER SRM 53-00-01 REPAIR 3 FIG 201.
